# SDR DALA2016020100807

- Difficulty date: January 30, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,629 hours, 32,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP BALLSCREW PITTED AT YOKE SHAFT AND YOKE PITTED.  NR 23 REPLACED NR 2 FLAP BALLSCREW ASSY AND YOKE IAW AMDS 2751- 2538 AND AMM 27-51-21.
